# SDR DL73S030885

- Difficulty date: September 29, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 56,639 hours, 42,918 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Switch
- Part number: A313101
- Part serial: NA
- Condition: Broken
- Location: Fwd F/A Panel
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL COMING FROM FWD FLIGHT ATTENDANT INTERPHONECOMM PANEL.  FOUND CABIN SIDEWALL LIGHT SWITCH AT FWD F/A PANEL BROKEN AND SHORTING.  REPLACED SWITCH, CHECKS OK.
